MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE
Model Number 4095 Surigical Table
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 4095 surgical table lost power.The table was previously placed in the desired position prior to losing power and the patient procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician inspected the table and found the master control table assembly had come off the mounting brackets subsequently causing the master control table assembly to sustain damage when the tabletop lowered in height.The table's column shrouds may have been impacted by other equipment subsequently causing the mounting brackets to become misaligned.When the table height was adjusted, the column shrouds contacted the mounting brackets causing the master control table assembly to sustain damage and the table to lose power.The operator manual states (section 1), "do not store items on table base.Doing so may result in equipment damage or inadvertent tabletop movement placing the patient and/or user at risk of injury." the steris service technician repaired the 4095 surgical table and confirmed it to be operating properly.The technician discussed his inspection results with user facility personnel and returned the table to service.No additional issues have been reported.

Brand Name
4095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15633581
Report Number1043572-2022-00066
Device Sequence Number15455710
Product Code FQO
UDI-Device Identifier00724995195243
UDI-Public00724995195243
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4095 Surigical Table
Device Catalogue NumberST013921022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown